# SDR ASOA201000627

- Difficulty date: April 23, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WAS CRACKED AND DENTED DURING INSTALLATION OF REPAIR PATCH IAW REO 601R-53-11-1727 CRACK MEASURES APPROX .75" LONG AND DENT MASURES .100 DEEP.  REPAIRED FS 280 BULKHEAD IAW REO NR 601R-53-11-1727 AND REO NR 601R-53-11-1887.   COMPLIED WITH EC/TC REO 601R-53-11-1727 IAW REO 601R-53-11-1727.
